MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 5.4MM X 30, 30CM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 5.4MM X 30, 30CM; CONFOCAL OPTICAL IMAGING
Model Number 0502537030
Medical Device Problem Code Misfocusing (1401)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a poor image.
 
Additional Manufacturer Narrative
Alleged failure: blurry and dark?: (b)(6) the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.There is no probable root cause in relation to the complaint as the scope did not have any functional observances with the quality of the image.There are cosmetic observances throughout the scope however, there was no blurry and dark image observed as per the customer's complaint.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was a poor image.

Brand Name
AIM HD LAPAROSCOPE, AUTOCLAVABLE, 5.4MM X 30, 30CM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10273245
Report Number0002936485-2020-00271
Device Sequence Number3358871
Product Code OWN
UDI-Device Identifier07613327059373
UDI-Public07613327059373
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502537030
Device Catalogue Number0502537030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1